Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sprintec birth control pills, constipation, weak, itchy, no rash, feels bolted,

Yes hi how are u doing today. As for me some what. I have been on sprintec birth control pills for 3months now. The first two months were great no problems but now since i started my 3month i started having constipation and now for like a week i have been itchy all over my body no rash thought, i feel bloted. Is horrible. I have tried stool softners dont work, laxative oills, not anymore, i excirse about 6 days a week and eat alot healthyer. Was the problem now. I have 2 kids no more for me in a long time. Please help. Oh also have feel a bit nauseous sometimes not always.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, looking to the history given here this could be allergic condition and nothing to rake take with the contraceptive pill, if I would be your doctor then I would treat this with the following medicine,

1) Tab Levocetrizine 10 mg three times in day
For the constipation just no need to take any medicine, drink more water eat fibber containing diet this will come around, hope this information helps you have nice day.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor